# SDR ASOA201704071450

- Difficulty date: April 7, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 33,935 hours, 24,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC670341692
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 RBL 30 POST, HAS A CRACK INDICATION NOTED AT THE UPPER EDGE OF FLANGE, .200 LONG. FAILED NDT. REPAIRED FS 202 RBL 30 POST IAW SRM 53-11-10-201-005-A01.
